First and second order necessary conditions for stochastic optimal control problems

Abstract : In this work we consider a stochastic optimal control problem with either convex control constraints or finitely many equality and inequality constraints over the final state. Using the variational approach, we are able to obtain first and second order expansions for the state and cost function, around a local minimum. This fact allows us to prove general first order necessary condition and, under a geometrical assumption over the constraint set, second order necessary conditions are also established. We end by giving second order optimality conditions for problems with constraints on expectations of the final state.
Document type :
Journal articles
Complete list of metadatas

Cited literature [31 references]  Display  Hide  Download

https://hal.inria.fr/inria-00537227
Contributor : Francisco Silva <>
Submitted on : Saturday, June 25, 2011 - 5:11:32 PM
Last modification on : Friday, April 19, 2019 - 3:24:48 PM
Long-term archiving on : Sunday, December 4, 2016 - 3:56:25 PM

File

versioninria2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00537227, version 2

Citation

Joseph Frédéric Bonnans, Francisco Silva. First and second order necessary conditions for stochastic optimal control problems. Applied Mathematics and Optimization, Springer Verlag (Germany), 2012, 65 (3), pp.403-439. ⟨inria-00537227v2⟩

Share

Metrics

Record views

766

Files downloads

805